Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Irregular period. Had taken a birth control pill. Is this the reason?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
Having regular periods. Had miscarriage. What could be the reason?
Posted Thu, 26 Apr 2012 in Menstruation and Miscarriage
Answered by Dr. Rakesh Madhyastha 33 minutes later

I need to know more about your miscarriages and periods in order to help you out. Please let me know about the details of your problem.

1. Are you having regular periods? What is your normal cycle?
2. How many times have you had miscarriages and at what months?
3. Do you have any co morbid conditions like thyroid disorder, diabetes, poly cystic ovarian disease?
4. Were you receiving any oral contraceptive pill?
5. How long have you been married?
6. Have you approached the doctor for the same? If yes what was their interpretation and if any work up was done please attach the reports

Please get back to me with the answers to these questions. I am awaiting your reply.

Above answer was peer-reviewed by
Follow-up: Irregular period. Had taken a birth control pill. Is this the reason? 18 minutes later
answers of your question sir:

:1yes sir i hv regular periods. normally cycle is 30 days
2sir it is the first time
3no sir i hv nt any co morbied condtion
4yes sir i hv taken unwanted 72 on january 6th
5no sir i m not married
6no sir
Answered by Dr. Rakesh Madhyastha 12 hours later

Thanks for replying with prompt answers

I see that you are having regular periods with no co morbid illness.

This is the first time you have undergone a miscarriage, but it is unclear to me if the miscarriage has taken place before you took the unwanted 72 or after since you have not mentioned that. To be clear taking unwanted 72 while you are carrying will definitely lead to a miscarriage.

Please do not feel upset, miscarriages are not uncommon. The most common cause for miscarriage in the first tri mester is chromosomal abnormalities of the child, it has nothing to do with the parents and it might not recur. You can have a successful pregnancy in the future.

Please seek help from an obstetrician for further care and management. Do not lose hope

If you have no further queries please accept my answer.

I wish you good health

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor